# SDR AALA20111209TUL10

- Difficulty date: December 9, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 33,890 hours, 16,232 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY FORWARD OUTBOARD MOUNT, STATION 215 RIGHT BUTTLINE 56, CORRODED.  INSTALLED GALLEY MOUNT IN SEAT TRACK NUMBER 6 PER AARD 51-10-00-5 AND EA MD80-53-020823.
